# SDR ASAA2021040434527

- Difficulty date: April 4, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 22,362 hours, 7,045 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250455020
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF DEFECT# 60109263. LH ENGINE EEC FAULT FOUND: 77-10841 THE TOP RIGHT EGT SIGNAL (T495S1) IS OUT OF RANGE. GROUNDED - YES. T495 S1-----, S2-22.33, S3-26-75, S4-66.18. PERFORMED ALT DEACTIVATION. FAULT ACTIVE ON ALL 10 FLIGHT LEGS. PERFORMED EGT SYSTEM INSPECTION REF B737-900 AMM 77-21-01-200-801-F00. SI ON DP0909 READS 394K OHMS. S1 AT CJ9 DP0911 READS APPROX 3 OHMS. WITH S1 PINS SHORTED TOGETHER AT DP0911, S1 AT DP0909 READS 2 OHMS. SUSPECT INTERMITTENT HIGH RESISTANCE ON J9 OR CJ9. REMOVED AND REPLACED J9 AND CJ9 REF AMM 73-21-06. PERFORMED FADEC SYSTEM TEST REF 73-21-00-700-802-F00, EXCEPT ACTUATORS TEST,OP CHECK GOOD.T495 S1-22.39, S2-16.85, S3-16.94, S4-26-43. REQUIRES ACTUATORS TEST REF AMM 71-00-00-700-807-F00.
